Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 5(131), Pages 271–272 (Mi umn5932)  

This article is cited in 2 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Distribution of points in a cube and integration nets

I. M. Sobol'


Full text: PDF file (260 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 17.02.1966

Citation: I. M. Sobol', “Distribution of points in a cube and integration nets”, Uspekhi Mat. Nauk, 21:5(131) (1966), 271–272

Citation in format AMSBIB
\Bibitem{Sob66}
\by I.~M.~Sobol'
\paper Distribution of points in a~cube and integration nets
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 5(131)
\pages 271--272
\mathnet{http://mi.mathnet.ru/umn5932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=198678}


Linking options:
  • http://mi.mathnet.ru/eng/umn5932
  • http://mi.mathnet.ru/eng/umn/v21/i5/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “On the 80th birthday of Il'ya Meierovich Sobol”, Comput. Math. Math. Phys., 47:7 (2007), 1065–1072  mathnet  crossref  mathscinet  elib
    2. Tyagunov O.A., “Razvitie tekhnologii pryamykh kornevykh metodov v zadachakh issledovaniya sistem upravleniya”, Mekhatronika, avtomatizatsiya, upravlenie, 2012, no. 11, 2–8  elib
    3. A. A. Belov, N. N. Kalitkin, M. A. Tintul, “Vizualnaya verifikatsiya generatorov psevdosluchainykh chisel”, Preprinty IPM im. M. V. Keldysha, 2019, 137, 28 pp.  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:451
    Full text:208
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021